Schedule Banner

Race Schedule
Last Updated: Jan 3, 2014 @ 02:32 AM   Schedule Subject to Change   Click Start List to view start lists.

Tuesday January 7, 2014  

Time
Event
Distance
Description
 
2:00 pm - 6:00 pm
Course Open (riders that have signed waiver ONLY)
2:00 pm - 6:00 pm
Registration/Packet Pick-Up
Gebhardt Volkswagen

Wednesday January 8, 2014  

Time
Event
Distance
Description
 
8:00 am - 2:00 pm
Registration/Packet Pick-Up (No Day-of Reg)
Gebhardt Volkswagen
8:00 am - 8:45 am
Course Open (riders that have signed waiver ONLY)
Closed 15 min prior to first race
9:00 am
Cyclo-cross Female Non-Championship Results
40 min
10:00 am
Cyclo-cross Male Non-Championship 10-29 Results
40 min
11:00 am
Cyclo-cross Male Non-Championship 30-44 Start List Results
40 min
12:00 pm
Cyclo-cross Male Non-Championship 45-99 Results
40 min
1:00 pm
Awards (All Non-Championships)
Valmont Bike Park
1:00 pm
Cyclo-cross Male Industry Race Cat 1/2/3/4/5
40 min
1:00 pm
Cyclo-cross Female Industry Race
40 min
1:00 pm
Cyclo-cross Mixed Industry Mechanics
40 min
1:00 pm
Cyclo-cross Mixed Industry Singlespeed
40 min
1:05 pm
Mixed PreJ
Pre J Course
2:00pm
Cyclo-cross Female Single Speed Results
40 min
3:00pm
Cyclo-cross Male Single Speed Results
40 min
4:15 pm
Awards (All Single Speed)
Valmont Bike Park
5:00 pm
Course Closed

Thursday January 9, 2014  

Time
Event
Distance
Description
 
9:02 am
Cyclo-cross Male Master 75-79 Results
40 min
9:02 am
Cyclo-cross Male Master 80-84 Results
40 min
10:01 am
Cyclo-cross Female Master 65-69 Results
35 min
10:01 am
Cyclo-cross Female Master 70-74 Results
35 min
10:01 am
Cyclo-cross Female Master 75-79
35 min
8:00 am - 8:45 am
Course Open (riders that have signed waiver ONLY)
Closes 15 min prior to first race
8:00 am - 2:00 pm
Registration/Packet Pick-Up (No Day-of Reg)
Gebhardt Volkswagen
9:00 am
Cyclo-cross Male Master 60-64 Results
40 min
9:01 am
Cyclo-cross Male Master 65-69 Results
40 min
9:02 am
Cyclo-cross Male Master 70-74 Results
40 min
10:00 am
Cyclo-cross Female Master 55-59 Results
35 min
10:01 am
Cyclo-cross Female Master 60-64 Results
35 min
11:00 am
Cyclo-cross Male Master 55-59 Results
40 min
12:15 pm
Awards (M 60-64, 65-69, 70+, 55-59, W 55-59, 60+)
Valmont Bike Park
1:00 pm
Cyclo-cross Female Master 45-49 Results
35 min
1:01 pm
Cyclo-cross Female Master 50-54 Results
35 min
1:05 pm
Mixed PreJ
PreJ Course
2:00 pm
Cyclo-cross Female Master 40-44 Cat 1/2/3
40 min
3:00pm
Cyclo-cross Male Master 50-54 Cat 1/2/3
45 min
4:15 pm
Awards (W 45-49, 50-54, 40-44, M 50-54)
Valmont Bike Park
5:00 pm
Course Closed

Friday January 10, 2014  

Time
Event
Distance
Description
 
8:00 am - 2:00 pm
Registration/Packet Pick-Up (No Day of Reg (No Day of Reg)
Gebhardt Volkswagen
8:00 am - 8:45 am
Course Open (riders that have signed waiver ONLY)
Closed 15 min prior to first race
9:00 am
Cyclo-cross Male Master 45-49 Cat 1/2/3
45 min
10:00 am
Cyclo-cross Female Master 30-34 Cat 1/2/3
40 min
11:00 am
Cyclo-cross Female Junior 17-18 Results
30 min
11:01 am
Cyclo-cross Female Junior 15-16 Results
30 min
11:45 am
Cyclo-cross Male Junior 15-16 Results
30 min
12:30 pm
Cyclo-cross Male Junior 13-14 Results
20 min
1:00 pm
Cyclo-cross Female Junior 13-14 Results
20 min
1:05 pm
Mixed PreJ
PreJ Course
1:45 pm
Cyclo-cross Male Junior 11-12 Results
20 min
1:46 pm
Cyclo-cross Female Junior 11-12 Results
20 min
2:15 pm
Cyclo-cross Male Junior 9-10 Results
20 min
2:16 pm
Cyclo-cross Female Junior 9-10 Results
20 min
3:15 pm
Cyclo-cross D1/D2 Collegiate Team Relay
4 laps
4:00 pm
Awards (Friday Masters and Juniors Events)
Valmont Bike Park
5:00 pm
Course Closed

Saturday January 11, 2014  

Time
Event
Distance
Description
 
8:00 am - 2:00 pm
Registration/Packet Pick-Up (No Day of Reg)
Gebhardt Volkswagen
8:00 am - 8:45 am
Course Open (riders that have signed waiver ONLY)
Closed 15 min prior to first race
9:00 am
Cyclo-cross Male Master 40-44 Cat 1/2/3
45 min
10:00 am
Cyclo-cross Female Master 35-39 Cat 1/2/3
40 min
10:50 am - 11:20 am
Elite/U23/M17-18 Rider Practice Only
11:30 am
Cyclo-cross Female Collegiate D1
40 min
11:31 am
Cyclo-cross Female Collegiate D2
40 min
12:30 pm
Cyclo-cross Male U23 19-22 Results
50 min
1:30 pm
Cyclo-cross Male Master 35-39 Cat 1/2/3
45 min
2:30 pm
Cyclo-cross Male Master 30-34 Cat 1/2/3
45 min
3:45 pm
Awards (All Saturday Events)
Valmont Bike Park
4:00 pm - 5:00 pm
Elite/U23/M17-18/Collegiate Rider Practice Only

Sunday January 12, 2014  

Time
Event
Distance
Description
 
8:00 am - 2:00 pm
Registration/Packet Pick-Up (No Day of Reg)
Gebhardt Volkswagen
8:00 am - 8:45 am
Course Open (riders that have signed waiver ONLY)
Closed 15 min prior to first race
9:00 am
Cyclo-cross Male Collegiate D2
50 min
10:00 am
Cyclo-cross Male Collegiate D1
50 min
11:00 am
Cyclo-cross Male Junior 17-18 Cat 1/2/3
40 min
12:00 pm - 12:40 pm
Elite/U23 Women Rider Practice Only
12:40 pm - 1:20 pm
Elite Men Rider Practice Only
1:30 pm
Cyclo-cross Female Elite/U23 17+ Pro/Cat 1/2/3
40 min
2:45 pm
Cyclo-cross Male Elite 19+ Pro/Cat 1/2
60 min
4:00 pm
Awards (Collegiate Men D2, D1, Collegiate Team Relay, Collegiate Omnium, Elite/U23 Women, Elite Men)
Valmont Bike Park
Volkswagen
Bonk BreakerSierra NevadaShimanoEndurance ConspiracyOSMOUSACDFCUORE
UCI USA Cycling is the official governing body for all disciplines of competitive cycling in the United States. The 501c3, membership-based organization aims both to achieve sustained success in international cycling competition and to grow competitive cycling in America while delivering an exceptional customer experience.
View Children's Online Privacy Protection Policy
US Olympic Committee